# SDR 4MZA20220118024

- Difficulty date: January 14, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N395PA
- Make and model: Amazon MK27
- Aircraft serial: 000370
- Aircraft time: 19 hours, 190 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120098
- Part serial: A3M92021R4290001
- Condition: Cracked
- Location: Nr 5
- Part time: 5 hours, 43 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, FOUND TWO CRACKS IN MOTOR MOUNT OF SPAR #5
